| Model Number |
160001 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the following conclusion: investigation ongoing.
Event or Problem Description
The following was reported to hamilton medical ag: detailed complaint and failure description: "device is not booting up.".No clinical signs, symptoms or conditions.Problem identified during non-clinical procedure.